# SDR AALA201711239005

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 28,609 hours, 11,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR CIDS MESSAGE TO CHECK DOOR PRESSURE.  SERVICED R2 DOOR DAMPER CYLINDER PER AMM 52-10-00-614.  LEAK AND OPERATIONAL CHECK GOOD.
